MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY SHELLS; HIP CEMENTLESS ACETABULAR SHELL DOUBLE MOBILITY

MEDACTA INTERNATIONAL SA VERSAFITCUP DOUBLE MOBILITY SHELLS; HIP CEMENTLESS ACETABULAR SHELL DOUBLE MOBILITY
Model Number 01.26.48MB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Impingement (4834)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had shell impingement with soft tissues and pain in the hip.At about 7 years and 7 months post primary the surgeon revised the cup, head and liner.The original cup was suspected to be too large and possibly leading to reduced range of motion.Medialized the new cup in an effort to alleviate impingement.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 08 october 2024.Lot 163138: (b)(4) items manufactured and released on 15-sep-2016.Expiration date: 2021-08-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
VERSAFITCUP DOUBLE MOBILITY SHELLS
Common Device Name
HIP CEMENTLESS ACETABULAR SHELL DOUBLE MOBILITY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20512688
Report Number3005180920-2024-00882
Device Sequence Number8616248
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Model Number01.26.48MB
Device Lot Number163138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight72 KG
Patient RaceWhite